# SDR COEA0801899

- Difficulty date: October 7, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 1500 FT AGL THE FUEL FLOW DROPPED TO 75 PPH.  THE PARS UNIT CONFIRMED A 75 PPH FUEL FLOW.  THE AC RETURNED TO SAFELY.  TROUBLESHOOT ON THE GROUND WITH ENGINE RUNS COULD NOT DUPLICATE THE PROBLEM.  THE FUEL FLOW INDICATOR WAS REPLACED FOR ADDITIONAL TROUBLESHOOTING AFTER THE GROUND RUNS COULD NOT DUPLICATE THE PROBLEM.  THERE HAS NOT BEEN ANY REPORTED PROBLEM WITH THE FUEL FLOW INDICATIONS SYSTEM FROM THE LAST 2 SUBSEQUENT FLIGHTS.  REMOVED AND REPLACED THE FUEL FLOW INDICATOR FOR TROUBLESHOOTING.  (K)
